MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CLEARLINK SECONDARY MEDICATION SET; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION CLEARLINK SECONDARY MEDICATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C7461
Medical Device Problem Codes Complete Blockage (1094); Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a connection issue between a clearlink system continu-flo solution set and a clearlink system secondary medication set which resulted in a blockage and leak of solution.The connection issue was described as, the connector at the end of the secondary set does not work with the integrated needleless connectors that are installed on the primary set.When attaching the secondary tubing to the needleless connector on the primary tubing, there appeared to be a blockage.When the tubing was removed from the needleless connector, the fluid leaked out of the disconnected tubing because of the back pressure.This was observed during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction was added to d4: (lot # and unique identifier), omitted on initial.Additional information h6 and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK SECONDARY MEDICATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SINGAPORE
2 woodlands industrial park d
singapore
SN  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key15233296
Report Number1416980-2022-04261
Device Sequence Number6456706
Product Code FPA
UDI-Device Identifier00085412049069
UDI-Public(01)00085412049069
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2C7461
Device Lot NumberSR22F14041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer09/11/2022
Initial Report FDA Received Date08/16/2022
Supplement Report FDA Received Date09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLEARLINK CONTINU-FLO SOLUTION SET; NORMAL SALINE
Patient SexUnknown